In the present paper we introduced the notion of (q ,f )-derivations of a BCI-algebra X. Some interesting results on inside (or outside) (q ,f )-derivations in BCI-algebras are discussed. It is shown that for any commutative BCI-algebra X, every inside (q ,f )- derivation of X is isotone. Furthermore it is also proved that for any outside (q ,f )-derivation d(q ,f ) of a BCI-algebra X, d(q ,f )(x) = q (x)∧d(q ,f )(x) if and only if d(q ,f )(0) = 0 for all x ∈ X.
Digital Object Identifier (DOI)
Muhiuddin, G. and M. Al-roqi, Abdullah
"Generalizations of Derivations in BCI-Algebras,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 13.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss1/13